# SDR AALA201707119013

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 52,361 hours, 25,552 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: PG60A19
- Condition: Faulty
- Location: Epr System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  TUS-DFW FLIGHT ABORTED TAKEOFF AT 15 KNOTS ACCOUNT LEFT ENGINE PRESSURE RATIO INDICATION.  REMOVED AND REPLACED LEFT ENGINE PRSSURE RATIO TRANSMITTER PER AMM 77-11-02 AND ENGINE DISPLAY PANEL PER AMM 77-42-00 (AALA201707129011).  OPERATIONAL CHECK GOOD.
